Alert archive / Idaho / Flood Watches in 2011
Flood Watch 3, NWS Spokane, WA
NWS Spokane, WA issued this flood watch at Apr 3, 2011, 12:08 PM PDT for 8 counties in Idaho; Chelan County, Okanogan County, Whitman County, Washington. It took effect at Apr 4, 2011, 11:00 AM PDT. It was in force for 95 min.
The area
The counties it named.
The facts
- Issued
- Apr 3, 2011, 12:08 PM PDT (19:08 UTC)
- In effect from
- Apr 4, 2011, 11:00 AM PDT
- Expired
- Apr 4, 2011, 12:35 PM PDT
- In force
- 95 min
- Issued by
- NWS Spokane, WA
- Flood severity
- None
Counties Benewah County, ID, Bonner County, ID, Boundary County, ID, Kootenai County, ID, Latah County, ID, Lewis County, ID, Nez Perce County, ID, Shoshone County, ID, Chelan County, WA, Okanogan County, WA, Whitman County, WA
The radar
The Spokane radar (KOTX), 36 km from the middle of the area, began a volume at 19:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Spokane, WA (KOTX), launched 12:00Z, 7.1 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1062 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
519 WGUS66 KOTX 031908 FFAOTX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE SPOKANE WA 1208 PM PDT SUN APR 3 2011 IDC009-055-057-061-069-079-WAC075-040315- /O.NEW.KOTX.FA.A.0003.110404T1800Z-110406T0000Z/ /00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BENEWAH-KOOTENAI-LATAH-LEWIS-NEZ PERCE-SHOSHONE-WHITMAN- INCLUDING THE FOLLOWING LOCATIONS...PLUMMER...TENSED... COEUR D'ALENE...POST FALLS...HAYDEN...WORLEY...MOSCOW... POTLATCH...DEARY...GENESEE...JULIAETTA...KENDRICK...KAMIAH... CRAIGMONT...NEZPERCE...WINCHESTER...LEWISTON...LAPWAI...PECK... CULDESAC...GIFFORD...KELLOGG...PINEHURST...OSBURN...WALLACE... MULLAN...SMELTERVILLE...CALDER...PULLMAN...OAKESDALE...UNIONTOWN 1208 PM PDT SUN APR 3 2011 ...FLOOD WATCH IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A * FLOOD WATCH FOR PORTIONS OF IDAHO AND SOUTHEAST WASHINGTON... INCLUDING THE FOLLOWING COUNTIES...IN IDAHO...BENEWAH... KOOTENAI...LATAH...LEWIS...NEZ PERCE AND SHOSHONE. IN SOUTHEAST WASHINGTON...WHITMAN. * FROM MONDAY MORNING THROUGH TUESDAY AFTERNOON * ANOTHER WET STORM SYSTEM WILL PRODUCE HEAVY PRECIPITATION AGAIN MONDAY AND TUESDAY. THOUGH SNOW LEVELS ARE EXPECTED TO LOWER MONDAY NIGHT...PRODUCING SNOWS IN THE MOUNTAINS...THE LOWER ELEVATIONS REMAIN SATURATED. THE VALLEYS OF SHOSHONE COUNTY SHOULD SEE AN ADDITIONAL ONE HALF INCH OF RAIN ON ALREADY SATURATED SOILS. LESSER AMNTS WILL FALL TO THE WEST ACROSS THE PALOUSE AND SOUTH TOWARDS THE LEWISTON REGION. THE ADDITIONAL RAINFALL MAY INCREASE LANDSLIDES...SMALL STREAM FLOODING...AND LOCALIZED FLOODING PROBLEMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THAT FLOODING IS POSSIBLE BUT NOT IMMINENT IN THE WATCH AREA. YOU SHOULD MONITOR FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && THIS INCLUDES THE FOLLOWING LOCATIONS...PLUMMER...TENSED...COEUR D'ALENE...POST FALLS...HAYDEN...WORLEY...MOSCOW...POTLATCH... DEARY...GENESEE...JULIAETTA...KENDRICK...KAMIAH...CRAIGMONT... NEZPERCE...WINCHESTER...LEWISTON...LAPWAI...PECK...CULDESAC... GIFFORD...KELLOGG...PINEHURST...OSBURN...WALLACE...MULLAN... SMELTERVILLE...CALDER...PULLMAN...OAKESDALE...UNIONTOWN. $$ WAC007-047-040315- /O.NEW.KOTX.FA.A.0003.110404T1800Z-110406T0000Z/ /00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CHELAN-OKANOGAN- INCLUDING THE FOLLOWING LOCATIONS...PLAIN...MAZAMA...WINTHROP 1208 PM PDT SUN APR 3 2011 ...FLOOD WATCH IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A * FLOOD WATCH FOR A PORTION OF NORTH CENTRAL WASHINGTON... INCLUDING THE FOLLOWING COUNTIES...CHELAN AND OKANOGAN. * FROM MONDAY MORNING THROUGH TUESDAY AFTERNOON * ANOTHER WET STORM SYSTEM WILL PRODUCE HEAVY PRECIPITATION AGAIN MONDAY AND MONDAY NIGHT. THOUGH SNOW LEVELS ARE EXPECTED TO LOWER BEGINNING LATE MONDAY...PRODUCING SNOWS IN THE MOUNTAINS...THE LOWER ELEVATIONS ARE EXPECTED TO REMAIN AS RAIN THAT WILL FALL ON ALREADY SATURATED SOILS. THE LOWEST VALLEYS MAY SEE ONE HALF INCH OF RAIN...DECREASING RAPIDLY AWAY FROM THE CASCADE CREST. THE ADDITIONAL RAINFALL MAY INCREASE LANDSLIDES...SMALL STREAM FLOODING...AND LOCALIZED FLOODING PROBLEMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THAT FLOODING IS POSSIBLE BUT NOT IMMINENT IN THE WATCH AREA. YOU SHOULD MONITOR FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && THIS INCLUDES THE FOLLOWING LOCATIONS...PLAIN...MAZAMA... WINTHROP. $$
3 follow-up statements
796 WGUS66 KOTX 040143 FFAOTX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE SPOKANE WA 643 PM PDT SUN APR 3 2011 IDC017-021-041400- /O.EXA.KOTX.FA.A.0003.110404T1800Z-110406T0000Z/ /00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BONNER-BOUNDARY- INCLUDING THE FOLLOWING LOCATIONS...SANDPOINT...PRIEST RIVER... COOLIN...BLANCHARD...CAREYWOOD...CLARK FORK...BONNERS FERRY... MOYIE SPRINGS...PORTHILL...EASTPORT...NAPLES 643 PM PDT SUN APR 3 2011 ...FLOOD WATCH IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS EXPANDED THE * FLOOD WATCH TO INCLUDE A PORTION OF NORTH IDAHO...INCLUDING THE FOLLOWING COUNTIES...BONNER AND BOUNDARY. * FROM MONDAY MORNING THROUGH TUESDAY AFTERNOON * ANOTHER WET STORM SYSTEM WILL PRODUCE HEAVY PRECIPITATION MONDAY AND TUESDAY. THOUGH SNOW LEVELS ARE EXPECTED TO LOWER MONDAY NIGHT...PRODUCING SNOWS IN THE MOUNTAINS...THE LOWER ELEVATIONS REMAIN SATURATED. THE VALLEYS OF SHOSHONE...BONNER...AND BOUNDARY COUNTIES SHOULD SEE AN ADDITIONAL ONE HALF INCH OF RAIN ON ALREADY SATURATED SOILS. LESSER AMOUNTS WILL FALL TO THE WEST ACROSS THE PALOUSE AND SOUTH TOWARDS THE LEWISTON REGION. THE ADDITIONAL RAINFALL MAY INCREASE LANDSLIDES...SMALL STREAM FLOODING...AND LOCALIZED FLOODING PROBLEMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THAT FLOODING IS POSSIBLE BUT NOT IMMINENT IN THE WATCH AREA. YOU SHOULD MONITOR FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && THIS INCLUDES THE FOLLOWING LOCATIONS...PLUMMER...TENSED...COEUR D'ALENE...POST FALLS...HAYDEN...WORLEY...MOSCOW...POTLATCH... DEARY...GENESEE...JULIAETTA...KENDRICK...KAMIAH...CRAIGMONT... NEZPERCE...WINCHESTER...LEWISTON...LAPWAI...PECK...CULDESAC... GIFFORD...KELLOGG...PINEHURST...OSBURN...WALLACE...MULLAN... SMELTERVILLE...CALDER...PULLMAN...OAKESDALE...UNIONTOWN... SANDPOINT...PRIEST RIVER...COOLIN...BLANCHARD...CAREYWOOD... CLARK FORK...BONNERS FERRY...MOYIE SPRINGS...PORTHILL... EASTPORT...NAPLES. $$ IDC009-055-057-061-069-079-WAC075-041400- /O.CON.KOTX.FA.A.0003.110404T1800Z-110406T0000Z/ /00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BENEWAH-KOOTENAI-LATAH-LEWIS-NEZ PERCE-SHOSHONE-WHITMAN- INCLUDING THE FOLLOWING LOCATIONS...PLUMMER...TENSED... COEUR D'ALENE...POST FALLS...HAYDEN...WORLEY...BAYVIEW... RATHDRUM...ATHOL...MOSCOW...POTLATCH...DEARY...GENESEE... JULIAETTA...KENDRICK...KAMIAH...CRAIGMONT...NEZPERCE... WINCHESTER...LEWISTON...LAPWAI...PECK...CULDESAC...GIFFORD... KELLOGG...PINEHURST...OSBURN...WALLACE...MULLAN...SMELTERVILLE... CALDER...PULLMAN...OAKESDALE...UNIONTOWN 643 PM PDT SUN APR 3 2011 ...FLOOD WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY AFTERNOON... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF IDAHO AND SOUTHEAST WASHINGTON...INCLUDING THE FOLLOWING COUNTIES...IN IDAHO...BENEWAH...KOOTENAI...LATAH... LEWIS...NEZ PERCE AND SHOSHONE. IN SOUTHEAST WASHINGTON... WHITMAN. * FROM MONDAY MORNING THROUGH TUESDAY AFTERNOON * ANOTHER WET STORM SYSTEM WILL PRODUCE HEAVY PRECIPITATION MONDAY AND TUESDAY. THOUGH SNOW LEVELS ARE EXPECTED TO LOWER MONDAY NIGHT...PRODUCING SNOWS IN THE MOUNTAINS...THE LOWER ELEVATIONS REMAIN SATURATED. THE VALLEYS OF SHOSHONE...BONNER...AND BOUNDARY COUNTIES SHOULD SEE AN ADDITIONAL ONE HALF INCH OF RAIN ON ALREADY SATURATED SOILS. LESSER AMOUNTS WILL FALL TO THE WEST ACROSS THE PALOUSE AND SOUTH TOWARDS THE LEWISTON REGION. THE ADDITIONAL RAINFALL MAY INCREASE LANDSLIDES...SMALL STREAM FLOODING...AND LOCALIZED FLOODING PROBLEMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THAT FLOODING IS POSSIBLE BUT NOT IMMINENT IN THE WATCH AREA. YOU SHOULD MONITOR FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && THIS INCLUDES THE FOLLOWING LOCATIONS...PLUMMER...TENSED...COEUR D'ALENE...POST FALLS...HAYDEN...WORLEY...MOSCOW...POTLATCH... DEARY...GENESEE...JULIAETTA...KENDRICK...KAMIAH...CRAIGMONT... NEZPERCE...WINCHESTER...LEWISTON...LAPWAI...PECK...CULDESAC... GIFFORD...KELLOGG...PINEHURST...OSBURN...WALLACE...MULLAN... SMELTERVILLE...CALDER...PULLMAN...OAKESDALE...UNIONTOWN. $$ WAC007-047-041400- /O.CON.KOTX.FA.A.0003.110404T1800Z-110406T0000Z/ /00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CHELAN-OKANOGAN- INCLUDING THE FOLLOWING LOCATIONS...PLAIN...MAZAMA...WINTHROP 643 PM PDT SUN APR 3 2011 ...FLOOD WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY AFTERNOON... THE FLOOD WATCH CONTINUES FOR * A PORTION OF NORTH CENTRAL WASHINGTON...INCLUDING THE FOLLOWING COUNTIES...CHELAN AND OKANOGAN. * FROM MONDAY MORNING THROUGH TUESDAY AFTERNOON * ANOTHER WET STORM SYSTEM WILL PRODUCE HEAVY PRECIPITATION MONDAY AND MONDAY NIGHT. THOUGH SNOW LEVELS ARE EXPECTED TO LOWER BEGINNING LATE MONDAY...PRODUCING SNOWS IN THE MOUNTAINS...THE LOWER ELEVATIONS ARE EXPECTED TO REMAIN AS RAIN. THE ADDITIONAL RAIN WILL FALL ON ALREADY SATURATED SOILS. THE LOWEST VALLEYS MAY SEE ONE HALF INCH OF RAIN...DECREASING RAPIDLY AWAY FROM THE CASCADE CREST. THE ADDITIONAL RAINFALL MAY INCREASE LANDSLIDES...SMALL STREAM FLOODING...AND LOCALIZED FLOODING PROBLEMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THAT FLOODING IS POSSIBLE BUT NOT IMMINENT IN THE WATCH AREA. YOU SHOULD MONITOR FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && THIS INCLUDES THE FOLLOWING LOCATIONS...PLAIN...MAZAMA... WINTHROP. $$
893 WGUS66 KOTX 041348 FFAOTX FLOOD WATCH NATIONAL WEATHER SERVICE SPOKANE WA 648 AM PDT MON APR 4 2011 IDC009-017-021-055-057-061-069-079-WAC075-050200- /O.CON.KOTX.FA.A.0003.110404T1800Z-110406T0000Z/ /00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BENEWAH-BONNER-BOUNDARY-KOOTENAI-LATAH-LEWIS-NEZ PERCE-SHOSHONE- WHITMAN- INCLUDING THE FOLLOWING LOCATIONS...PLUMMER...TENSED... SANDPOINT...PRIEST RIVER...COOLIN...BLANCHARD...CAREYWOOD... CLARK FORK...BONNERS FERRY...MOYIE SPRINGS...PORTHILL... EASTPORT...NAPLES...COEUR D'ALENE...POST FALLS...HAYDEN... WORLEY...BAYVIEW...RATHDRUM...ATHOL...MOSCOW...POTLATCH...DEARY... GENESEE...JULIAETTA...KENDRICK...KAMIAH...CRAIGMONT...NEZPERCE... WINCHESTER...LEWISTON...LAPWAI...PECK...CULDESAC...GIFFORD... KELLOGG...PINEHURST...OSBURN...WALLACE...MULLAN...SMELTERVILLE... CALDER...PULLMAN...OAKESDALE...UNIONTOWN 648 AM PDT MON APR 4 2011 ...FLOOD WATCH REMAINS IN EFFECT FROM 11 AM PDT THIS MORNING THROUGH TUESDAY AFTERNOON... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF IDAHO AND SOUTHEAST WASHINGTON...INCLUDING THE FOLLOWING COUNTIES...IN IDAHO...BENEWAH...BONNER...BOUNDARY... KOOTENAI...LATAH...LEWIS...NEZ PERCE AND SHOSHONE. IN SOUTHEAST WASHINGTON...WHITMAN. * FROM 11 AM PDT THIS MORNING THROUGH TUESDAY AFTERNOON * ANOTHER WET STORM SYSTEM WILL PRODUCE HEAVY PRECIPITATION TODAY THROUGH TUESDAY. THOUGH SNOW LEVELS ARE EXPECTED TO LOWER MONDAY NIGHT...PRODUCING SNOW IN THE MOUNTAINS...THE LOWER ELEVATIONS REMAIN SATURATED. THE VALLEYS OF SHOSHONE... BONNER...AND BOUNDARY COUNTIES SHOULD SEE AN ADDITIONAL ONE HALF INCH OR GREATER OF RAIN ON ALREADY SATURATED SOILS. LESSER AMOUNTS WILL FALL TO THE WEST ACROSS THE PALOUSE AND SOUTH TOWARDS THE LEWISTON REGION. THE ADDITIONAL RAINFALL MAY INCREASE LANDSLIDES...SMALL STREAM FLOODING...AND LOCALIZED FLOODING PROBLEMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THAT FLOODING IS POSSIBLE BUT NOT IMMINENT IN THE WATCH AREA. YOU SHOULD MONITOR FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && THIS INCLUDES THE FOLLOWING LOCATIONS...PLUMMER...TENSED... SANDPOINT...PRIEST RIVER...COOLIN...BLANCHARD...CAREYWOOD...CLARK FORK...BONNERS FERRY...MOYIE SPRINGS...PORTHILL...EASTPORT... NAPLES...COEUR D'ALENE...POST FALLS...HAYDEN...WORLEY...BAYVIEW... RATHDRUM...ATHOL...MOSCOW...POTLATCH...DEARY...GENESEE... JULIAETTA...KENDRICK...KAMIAH...CRAIGMONT...NEZPERCE... WINCHESTER...LEWISTON...LAPWAI...PECK...CULDESAC...GIFFORD... KELLOGG...PINEHURST...OSBURN...WALLACE...MULLAN...SMELTERVILLE... CALDER...PULLMAN...OAKESDALE...UNIONTOWN. $$ WAC007-047-050200- /O.CON.KOTX.FA.A.0003.110404T1800Z-110406T0000Z/ /00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CHELAN-OKANOGAN- INCLUDING THE FOLLOWING LOCATIONS...PLAIN...MAZAMA...WINTHROP 648 AM PDT MON APR 4 2011 ...FLOOD WATCH REMAINS IN EFFECT FROM 11 AM PDT THIS MORNING THROUGH TUESDAY AFTERNOON... THE FLOOD WATCH CONTINUES FOR * A PORTION OF NORTH CENTRAL WASHINGTON...INCLUDING THE FOLLOWING COUNTIES...CHELAN AND OKANOGAN. * FROM 11 AM PDT THIS MORNING THROUGH TUESDAY AFTERNOON * ANOTHER WET STORM SYSTEM WILL PRODUCE HEAVY PRECIPITATION TODAY AND TONIGHT. THOUGH SNOW LEVELS ARE EXPECTED TO LOWER BEGINNING LATE TODAY...PRODUCING SNOW IN THE MOUNTAINS...THE LOWER ELEVATIONS ARE EXPECTED TO RECEIVE PRECIPITATION AS RAIN. THE ADDITIONAL RAIN WILL FALL ON ALREADY SATURATED SOILS. THE LOWEST VALLEYS MAY SEE ONE HALF INCH OF RAIN... DECREASING RAPIDLY AWAY FROM THE CASCADE CREST. THE ADDITIONAL RAINFALL MAY INCREASE LANDSLIDES...SMALL STREAM FLOODING...AND LOCALIZED FLOODING PROBLEMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THAT FLOODING IS POSSIBLE BUT NOT IMMINENT IN THE WATCH AREA. YOU SHOULD MONITOR FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && THIS INCLUDES THE FOLLOWING LOCATIONS...PLAIN...MAZAMA... WINTHROP. $$
782 WGUS66 KOTX 041935 FFAOTX FLOOD WATCH NATIONAL WEATHER SERVICE SPOKANE WA 1235 PM PDT MON APR 4 2011 IDC009-017-021-055-057-061-069-079-WAC007-047-075-042045- /O.CAN.KOTX.FA.A.0003.000000T0000Z-110406T0000Z/ /00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BENEWAH-BONNER-BOUNDARY-KOOTENAI-LATAH-LEWIS-NEZ PERCE-SHOSHONE- CHELAN-OKANOGAN-WHITMAN- INCLUDING THE FOLLOWING LOCATIONS...PLUMMER...TENSED... SANDPOINT...PRIEST RIVER...COOLIN...BLANCHARD...CAREYWOOD... CLARK FORK...BONNERS FERRY...MOYIE SPRINGS...PORTHILL... EASTPORT...NAPLES...COEUR D'ALENE...POST FALLS...HAYDEN... WORLEY...BAYVIEW...RATHDRUM...ATHOL...MOSCOW...POTLATCH...DEARY... GENESEE...JULIAETTA...KENDRICK...KAMIAH...CRAIGMONT...NEZPERCE... WINCHESTER...LEWISTON...LAPWAI...PECK...CULDESAC...GIFFORD... KELLOGG...PINEHURST...OSBURN...WALLACE...MULLAN...SMELTERVILLE... CALDER...PLAIN...MAZAMA...WINTHROP...PULLMAN...OAKESDALE... UNIONTOWN 1235 PM PDT MON APR 4 2011 ...FLOOD WATCH IS CANCELLED... THE FLOOD WATCH FOR PORTIONS OF IDAHO AND WASHINGTON HAS BEEN CANCELLED. FLOOD ADVISORIES HAVE BEEN ISSUED FOR THE FOLLOWING COUNTIES... IN EASTERN WASHINGTON CHELAN AND EASTERN WHITMAN COUNTIES. IN NORTH IDAHO BOUNDARY...BONNER...KOOTENAI...SHOSHONE...BENEWAH...LATAH...NEZ PERCE...AND LEWIS COUNTIES. PLEASE REFER TO THE FLOOD ADVISORY PRODUCTS FOR MORE DETAILS. RAIN HAS DEVELOPED OVER EASTERN WASHINGTON AND THE IDAHO PANHANDLE AND IS EXPECTED TO CONTINUE THROUGH MONDAY NIGHT INTO TUESDAY. SNOW LEVELS ARE CURRENTLY 3000 TO 4000 FEET AND WILL DROP TONIGHT AND TUESDAY. $$
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Spokane, WA wrote its last area forecast discussion before this flood watch went out at Apr 3, 10:38 AM PDT, 1 hour 30 minutes earlier.
Area forecast discussion, Apr 3, 10:38 AM PDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPOKANE WA 1038 AM PDT SUN APR 3 2011 .SYNOPSIS... RAIN AND SNOW SHOWERS WILL LINGER OVER THE IDAHO PANHANDLE AND FAR EASTERN WASHINGTON TODAY...BUT THE MAJORITY OF CENTRAL WASHINGTON WILL ENJOY A MOSTLY SUNNY AND DRY DAY. THE NEXT STORM SYSTEM WILL ARRIVE LATE TONIGHT AND LINGER INTO TUESDAY. THE MOUNTAINOUS REGIONS OF NORTH IDAHO AND THE CASCADES WILL RECEIVE THE HEAVIEST PRECIPITATION MONDAY AND TUESDAY. A COOL AND DRIER WEATHER PATTERN IS EXPECTED BY THE SECOND HALF OF THE WEEK. && .DISCUSSION... MAY UPDATE SKY COVER FORECAST THIS MORNING BASED ON CURRENT INCOMING VISIBLE SATELLITE IMAGERY. 12Z SOUNDING OVER KOTX DEPICTS THE CONDITIONALLY UNSTABLE AIRMASS CONTAINED IN THE TROF FEATURE EXITING TO THE SOUTHEAST...TO BE REPLACED WITH DIRTY RIDGING THAT HAS ABUNDANT MOISTURE STREAMING THROUGH IT WHICH SHOULD SPREAD PRECIPITATION IN SOMEWHAT OF A NORTHWEST TO SOUTHEAST ORIENTATION WHILE KEEPING SOME HINT OF A RAIN-SHADOW GIVEN THE WESTERLY FLOW ALOFT. TEMPERATURES AND WINDS WILL ALSO GET A SECOND LOOK AND ADJUSTMENT AS NEEDED. /PELATTI && .AVIATION...SOME LIGHT NUISANCE SNOW SHOWERS CONFINED TO THE MOUNTAINS WITH THE MOST SIGNIFICANT ACTIVITY OVER THE NORTHERN IDAHO PANHANDLE...OTHERWISE YET ANOTHER WET FRONTAL SYSTEM WILL SAG DOWN AND INTO THE AREA TOMORROW SPREADING PRECIPITATION FROM NORTHWEST TO SOUTHEAST WHILE LEAVING A RAIN-SHADOW OVER A GOOD PORTION OF THE COLUMBIA BASIN IN THE 6-18Z MONDAY TIME INTERVAL...REGARDLESS VFR CEILINGS AND VISIBILITIES ARE EXPECTED TO PREVAIL MOST OF THE TIME. /PELATTI && .PRELIMINARY POINT TEMPS/POPS... SPOKANE 48 35 47 38 49 33 / 20 30 70 80 30 60 COEUR D'ALENE 47 34 43 38 47 32 / 30 30 90 100 50 60 PULLMAN 48 35 47 40 47 33 / 10 30 80 100 60 40 LEWISTON 54 39 55 44 53 37 / 10 10 60 80 40 30 COLVILLE 52 35 48 37 50 33 / 20 60 70 70 40 60 SANDPOINT 44 34 42 36 44 31 / 40 50 100 100 60 80 KELLOGG 42 32 40 34 41 30 / 50 40 100 100 80 80 MOSES LAKE 57 37 57 40 55 36 / 0 10 40 30 0 10 WENATCHEE 55 37 55 38 52 36 / 0 10 40 30 0 10 OMAK 57 37 54 36 54 34 / 0 20 60 30 10 20 && .OTX WATCHES/WARNINGS/ADVISORIES... ID...NONE. WA...NONE. &&
Hazardous weather outlook, Apr 3, 5:20 AM PDT, 6 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPOKANE WA 520 AM PDT SUN APR 3 2011 IDZ001>004-026-027-WAZ031-041400- NORTHERN PANHANDLE-COEUR D'ALENE AREA-IDAHO PALOUSE- CENTRAL PANHANDLE MOUNTAINS-LEWISTON AREA- LEWIS AND SOUTHERN NEZ PERCE COUNTIES-NORTHEAST BLUE MOUNTAINS- 520 AM PDT SUN APR 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO... NORTH CENTRAL IDAHO AND SOUTHEAST WASHINGTON. .DAY ONE...TODAY AND TONIGHT THE RECENT WET WEATHER HAS CAUSED MANY RIVERS AND STREAMS TO RUN HIGH IN THE NORTHERN IDAHO PANHANDLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY MORE RAIN AND HIGH ELEVATION SNOW IS EXPECTED MONDAY AND TUESDAY. TOTAL PRECIPITATION AMOUNTS BETWEEN A HALF INCH AND AN INCH ARE LIKELY OVER THE IDAHO PANHANDLE AND THE NORTHERN BLUE MOUNTAINS. THE HEAVIEST PRECIPITATION WILL FALL MONDAY NIGHT. THERE WILL BE A HEIGHTENED POTENTIAL FOR ROCK SLIDES AND MUD SLIDES MONDAY NIGHT SINCE THE SOIL HAS BECOME SATURATED DURING THE RECENT WET WEATHER. FORTUNATELY...SNOW LEVELS WILL NOT BE ABOVE 4000 FEET FOR VERY LONG. SNOW MELT SHOULD NOT BE A BIG CONTRIBUTOR TO THE RUNOFF IN NORTH IDAHO. LOOK FOR MORE RISES ON CREEKS AND SMALL STREAMS DURING THE EARLY TO MID PART OF THE WEEK...BUT WIDESPREAD RIVER FLOODING IS NOT ANTICIPATED AT THIS TIME. WAZ032>038-041-043-044-041400- LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE- MOSES LAKE AREA-UPPER COLUMBIA BASIN-SPOKANE AREA- NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS-WENATCHEE AREA- OKANOGAN VALLEY-WATERVILLE PLATEAU- 520 AM PDT SUN APR 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL WASHINGTON...EAST CENTRAL WASHINGTON...NORTH CENTRAL WASHINGTON... NORTHEAST WASHINGTON AND SOUTHEAST WASHINGTON. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. WAZ042-041400- EAST SLOPES NORTHERN CASCADES- 520 AM PDT SUN APR 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL WASHINGTON. .DAY ONE...TODAY AND TONIGHT THE NEXT ROUND OF MOUNTAIN SNOW WILL BEGIN TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY MORE HIGH ELEVATION SNOW WILL FALL OVER THE CASCADE CREST MONDAY AND MONDAY NIGHT. WINTER DRIVING CONDITIONS WILL BE LIKELY OVER THE CASCADE PASSES.
The office that day
Everything else NWS Spokane, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 12:50 PM PDT | River Flood Watch | OTX | Latah | 21 hr |
| Apr 3, 1:41 PM PDT | Winter Storm Watch | OTX | Benewah, Kootenai, Latah, Shoshone | 16 hr |
Nearby
Flood Watches in Idaho, 2011Flood Watches in Washington, 2011Every flood watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.